About this Journal Submit a Manuscript Table of Contents
International Journal of Combinatorics
Volume 2011 (2011), Article ID 208260, 14 pages
http://dx.doi.org/10.1155/2011/208260
Research Article

Harmonic Numbers and Cubed Binomial Coefficients

Victoria University College, Victoria University, P.O. Box 14428, Melbourne City, VIC 8001, Australia

Received 18 January 2011; Accepted 3 April 2011

Academic Editor: Toufik Mansour

Copyright © 2011 Anthony Sofo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Euler related results on the sum of the ratio of harmonic numbers and cubed binomial coefficients are investigated in this paper. Integral and closed-form representation of sums are developed in terms of zeta and polygamma functions. The given representations are new.